# SDR AALA20101022TUL12

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G-1 CENTER GALLEY MOUNT 12 INCHES INBOARD AT STATION 160.  INSTALLED NEW INBOARD G-1 GALLEY MOUNT AS PER SRM 51-30-05 AND SRM 51-30-02.
